# SDR AALA202510244234

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,833 hours, 40,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP BATTERY EMERGENCY POWER SUPPLY UNIT 11WL IN PAX CABIN. MAINTENANCE REPLACED BATTERIES OF THE EMERGENCY POWER SUPPLY UNIT (EPSU) 11WL IAW A320  FAM AMM  33-51-38-000-002-A AND A320 FAM AMM 33-51-38-400-002-A.
